# SDR DALA13028533218

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Cracked
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND COCKPIT FLOOR STRUCTURE RT SIDE AT FWD FR11 Y-765 LOWER CORNER WEB CRACKED.  REMOVED CRACK IAW SRM 51-42-11.  LOCATED AND DRILLED NEW WEB IAW SRM 51-44-11.  TREATED AND PRIMED IAW SRM 51-21-11.  INSTALLED NEW WEB IAW SRM 51-42-11 AND DWG D53113219.  PAINTED FASTENERS IAW SRM 51-75-12.
